MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200H16
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Pulmonary Valve Stenosis (2024); No Information (3190)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 9 years and 4 months post implant of this 16mm pulmonary valved conduit in a (b)(6) year old pediatric patient, an 16mm transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for intervention was not reported.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the reason for replacement was due to severe calcification and stenosis of the conduit.No additional adverse patient effects were reported. if information is provided in the future, a supplemental report will be issued.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9394925
Report Number2025587-2019-03627
Device Sequence Number14303715
Product Code MWH
UDI-Device Identifier00613994600295
UDI-Public00613994600295
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2012
Device Model Number200H16
Device Catalogue Number200H16
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient Weight46